# SDR AALA2018061529014

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,119 hours, 15,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 415N400111
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD CABIN FLOOR GALLEY MOUNT FITTING.  REPLACED THE GALLEY MOUNT IAW SRM 51-40-02.
